# SDR SPAA2024013100002

- Difficulty date: January 22, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N708S
- Make and model: Boeing 737528
- Aircraft serial: 27424
- Aircraft time: 34,958 hours, 28,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 41353
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID CABIN EMERGENCY EXIT LIGHT FAILED TO CHARGE. NON ROUTINE 201/001
